# SDR SWAA2022042797397

- Difficulty date: April 24, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 50,119 hours, 25,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M2335
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT POSITIONS: 6 ABC; 8 DEF; 9 ABC; 12 ABC; 12 DEF AND R2 DOOR; UPPER EMERGENCY EXIT LIGHT. / [01] DURING TROUBLESHOOTING FOUND BATTERY PACK POS. M2335 DEFECTIVE AS PER REF. B737 AMM 33-51-00-710-801.;[02] REMOVED AND REPLACED EMERGENCY BATTERY UNIT M2335 AND PERFORMED TEST OF THE EMERGENCY LIGHTS. OPS CHECK NORMAL REF B737 AMM 33-51-06-960-805 AND 33-51-00-720-801;[03] VERIFIED STEP 2
